Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 52, Issue 3 (1987), 802-816.
An Analytic Completeness Theorem for Logics with Probability Quantifiers
We give a completeness theorem for a logic with probability quantifiers which is equivalent to the logics described in a recent survey paper of Keisler [K]. This result improves on the completeness theorems in [K] in that it works for languages with function symbols and produces a model whose universe is an analytic subset of the real line, and whose relations and functions are Borel relative to this universe.
J. Symbolic Logic, Volume 52, Issue 3 (1987), 802-816.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hoover, Douglas N. An Analytic Completeness Theorem for Logics with Probability Quantifiers. J. Symbolic Logic 52 (1987), no. 3, 802--816. https://projecteuclid.org/euclid.jsl/1183742445